Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Weight gain, frequent urination, increased numbness in hands. B12 deficiency or low sodium levels?

I just gained weight recently to abouit 20lbs more from my previous 220lbs. I do 20 mins of stride excercise daily but I guess my poor diet made me gain. My daily meds consists of 20mg Lisinopril , 25mg HCTZ, 20mg simvastatin and aspirin (occasionaly). My BP is normal and even below 120/80. There are days that I urinate a lot and sometimes just above normal. I had stopped taking my Vit B12 for 3 months now. Now I am feeling that my both hands easily gets numb when raised. I noticed that when I am seated for longer period on my PC, while in bed and while holding the hand grip on my strider excercise. Could I be lacking of vit B12 or could it be lower sodium level. Should I be alarmed? I am contemplating of seeing a doctor yet due to financial constrain. In case I could see a doctor what test do I need to have? Can I resume back taking Vitamin 12? What would be my dosage? Thank You.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through history,you are overweight (Obese) which depends on your height,hypertensive and Dyslipidemia on drugs, one thing if you are put on aspirin it should be lowdose continuous and not occasional.
You need to get complete medical check up and you should not delay it and please do not take any self medication npt even B12.
You may have Urinary tract infection or Hyperglycemia (Diabetes type II) and your numbness in upper limbs could indicate nerve involvement may be at cervical region as you are sedentary worker on computer sometime it is bad posture may be responsible for it.
Please take care of diet and exercise and medications as advised by Physician.
Please atke care
Good Luck.
Answered: Tue, 5 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor